its day 2 and i feel dreadful, wouldnt be so bad if i could lay up on the sofa for a week but i'm completely responsible for 3 little lives - i'm going through hell. from what i'm reading from previous posts will tomorrow be worse??? i have diazepam for daytime and zolpedim for sleeping but its not even taking the edge off and that was only prescribed by my personal GP because its easter hols!!! - drug counsellor wouldnt do jack. i'm actually never going back to her she's useless.
i'm 32 and struggled with opiate addiction since i was since 17, i live in a messed up 9 by 5 mile island where subs sell for £100 per 8 mg tab - you have take whole dose daily in the chemist and the pharmacist watches you like a hawk till it dissolves. i jumped from 20ml meth (been on for 3 years - this time! to subs/soboxone 6 mg, 4 mg, 2.8mg , 2 mg, 1.6 mg, 0.8mg, 0.4mg each dose only for 4 days (something like that cant really remember).
i'm normally so houseproud! - washing has been in the machine for over a week now. sorry about the spelling but not in the right frame of mind right now. any thoughts and experiences really appreciated :)
Sorry nobody responded to this earlier. by now you should be on day 8 of withdrawals. I hope that you are feeling somewhat better.
Suboxone has a long half life which could be part of the reason you feel so bad. It is also my understanding that there is "residual withdrawals" ie fatigue, insomina, etc. Try taking a multi vitamin and drink lots of water. The withdrawal duration varies for everybody. It can take up to 2 weeks before some of the symptoms let up. Hang in there and keep posting if your still around.
thanks for answering! x yup day 8 today!!...feel a little better, i suppose, altho doc upped my valium to 80mg a day and prescribed 30mg serax for sleep...which is only giving me 4/5 hours which is better than nothing. good news is the washings out the machine and i've done a couple more loads since!!
i think that's the problem i'm finding it impossible to drink at all....my mouth is so watery and metallic tasting all the time i just cant bring myself to drink....i'll try the multi-vitamins :)
i've got all 3 kids at home its the first time i've done it like this i've always gone into a hospital ward, prison or a home detox with an alcohol and drug counselor visiting daily.
i'm worried the benzo's are just prolonging withdrawal??...surely not coz its not an opiate right??
Glad your still around! :) Yes...drink a lot of water. I know exactly what you mean about the metallic taste in your mouth. But still...you need to hydrate because it will help in many ways.
Please be careful with the benzos. Since you are battling one addiction now you dont want to end up with another. Just be aware and maybe set a deadline. Ive seen many on this site who are addicted to benzos. Remember...it doesnt have to be an opiate to become addicting....look how people get addicted to food, the internet, ect.
Day 13 - feeling much better :)......might have something to do with my fabulous nephews dad taking my 1 and half year for a few nights!! Still yawning and sneezing like crazy. i'm trying to eat and drink abit (forcing myself) just to help my energy.
Had my first period (last thing i need but oh well) in 3 years but at least my body's getting back to normal.
went back to my docs yesterday, we've kept on same dose of benzos this week but reducing (slowly) next week. Also had blood tests done just to rule anything else out (hopefully come back normal)
I'm completely aware of the benzo situation (feel like i've let myself down there abit there). My friends mums was on valium for 26 years - they put her on methadone to come off it - at least 10 years ago (nuts!!) - she's still on meth to this day.
thanks for answering anyway - i did reply back the other day but baby was on my knee he deleted it all (little monkey i really didnt have the energy to type it all up again!
Day 15....feel good so far :)......had a good nights sleep 11 till 6 - cant ask for much more than that!
Day 14 was awful got my little man back and he wiped all my energy plus the cat kept us both awake that night. ended up taking zolpedim at 4am on top of my usual oxeapam...felt awful the whole day...never touching those things again (zolpedim that is).
Still very restless but no energy.
Music is helping ALOT - quoting offspring "after all.......music soothes even the savage beast!!!"
Hi, I read you posts and the replies, and wanted to offer my support.....I am really proud of you for going through this....I also have struggled with opiates for a long time....I was on Opana ER 24/7 for 6 1/2 years (a VERY strong opiate most people arent familiar with).....I tapered, then went inpatient to come out addicted to suboxone....I detoxed from that inpatient, but my experiences afterwards, as the brain attempts to stabilize, are what I have been dealing with.......oh, yes, there was the Ativan taper after that....(this time) I was just on Ativan for 3 1/2 months after the opiates....I had to taper off them. I also did this under the care of a doctor. I have been exceedingly blessed in that respect..exceedingly....but I have still had to navigate this jungle of "brain stabilization." I haven't "arrived" yet, but it is 1,000 times better than before....I want to encourage you with what you are going through.....I have a 9 year old girl....and 3 step-children (that are out of the house)....I can relate to the mothering (and wife) responsibilities. I really feel for you....I want you to KNOW that you will get through this....that the way you feel physically and emotionally is NOT how you will feel FOREVER. This too SHALL PASS. This is a time game (a cruel one), but your job is passing the time, and keeping what you can of your mind and emotions. I am so grateful you are using music....It has been and is my number one help!!! (Are you talking about the group "offspring"? I don't know that song, but a lot of their music plays on my Pandora station. (They are from Atlanta, my home). Anyway, please write me! I will be pretty busy today, but will check in that mid afternoon (and will try before if I can). Sending lot os LOVE to you today.
I also attend NA face-to-face meetings (as much as I can). I attend AA when my favorite NA group takes too long to get to. There are great phone meetings too!!!! Just google "NA Phone Meetings." Dial the number and put in the code.....Hope this helps. Hugs... Anna
thanks anna. x - i dont know why they didnt inpatient me??...they should have but they didnt i'm thru it and thats the main thing. YES Offspring the group...i love them!....i love listening to music from my youth when withdrawing.....it helps so much. its not a song its just what they say at the beginning of their smash album "intro to relax" - look it up. cant believe your in atlanta i'm addicted to desperate housewives of atlanta!!..love it.
I'm in Jersey (no not New Jersey) - the real Jersey (channel islands) just off south coast of france - we can see france on a clear day!!!
thanks for responding sounds like you're in a really good place right now :)) xx - not sure bout NA or AA this island so small everyone knows everyone - we're about 20 years behind - very small minded folk!!! speak soon. xx Lisa
I too was on suboxen and didn't know what hit me when I stopped. I started taking hydrocodone and became addicted allnover again. I do know one thing every day you don't use gets you closer to NEVER having to feel this way again. The addict in us tells us "if I could just have a couple pills I could get through it. Its a lie. Precisely the opposite is the truth. The moments you think you will die or worse, always feel this sh@##$ without it, are the moments you are getting better. Please please, you canndo this. We can do this. You will be able to be happy, joyous and free.
i did the same thing but with valium and serax BUT decided to stop both a few weeks ago now - sold it all to get it out the house! it's just slowed everything down i'm still sneezing (i suppose it's the first symptom to appear so probs will be the last to go too!?!), no appetite, not sleeping well and no energy. but i'm feeling better and better each day and i keep telling myself i'm not dying i'll get through this!! Hope you're well. Thanks for the post.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.